Global Bifurcation of Positive Solutions of Asymptotically Linear Elliptic Problems
Ruyun Ma,
Yanqiong Lu and
Ruipeng Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We are concerned with determining values of , for which there exist positive solutions of the nonlinear elliptic problem , The proof of our main results is based upon unilateral global bifurcation theorem of López-Gómez.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/749368.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/749368.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:749368
DOI: 10.1155/2014/749368
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().